Browse Title Index


 
Issue Title
 
Vol 53, No 11 (2021): 53_11 Semi Analytic Solution of Hodgkin-Huxley Model by Homotopy Perturbation Method Abstract   PDF
Khairunnisa Khan, Hisham bin Zubair Syed
 
Vol 53, No 8 (2021): 53_8 Semi-analytical solutions for the hydrodynamic stability based nonlinear fourteenth order differential problem Abstract   PDF
Islam Zari, Tahir Saeed Khan, Fahim Ullah
 
Vol 51, No 4 (2019): 51_4 Semi-Analytical Solutions of Multilayer Flow of Viscous Fluids in a Channel Details   PDF
Shafqat Ali, Shehraz Akhtar, Ghulam Mustafa
 
Vol 48, No 1 (2016): 48_1 SEMT Labeling on Disjoint Union of Subdivided Stars Abstract   PDF
Asghar Ali, M. Javaid, M. A. Rehman
 
Vol 51, No 5 (2019): 51_5 SEMT Labelings and Deficiencies of Forests with Two Components (I) Details   PDF
Salma Kanwal, Zurdat Iftikhar, Aashfa Azam
 
Vol 51, No 4 (2019): 51_4 SEMT Labelings and Deficiencies of Forests with Two Components (II) Abstract   PDF
Salma Kanwal, Aashfa Azam, Zurdat Iftikhar
 
Vol 50, No 3 (2018): 50_3 SEMT Valuations of Disjoint Union of Combs, Stars and Banana Trees Abstract   PDF
Salma Kanwal, Isma Kanwal
 
Vol 49, No 2 (2017): 49_2 Sequence Of Multi-Step Higher Order Iteration Schemes For Nonlinear Scalar Equations Abstract   PDF
Muhammad Saqib, Muhammad Iqbal
 
Vol 53, No 8 (2021): 53_8 Several Congruences Related to Harmonic Numbers Abstract   PDF
Laala Khaldi, Farid Bencherif, Abdellah Derbal, Miloud Mihoubi
 
Vol 52, No 1 (2020): 52_1 Shape Preservation of Ternary 4-point Non-Stationary Interpolating Subdivision Scheme Abstract   PDF
Khalida Bibi, Ghazala Akram, Kashif Rehan
 
Vol 54, No 7 (2022): 54_7 Similarity Measures based on the Novel Interval-valued Picture Hesitant Fuzzy Sets and their Applications in Pattern Recognition Details   PDF
Zeeshan Ahmad, Tahir Mahmood, Kifayat Ullah, Naeem Jan
 
Vol 51, No 6 (2019): 51_6 Similarity Measures for New Hybrid Models: mF Sets and mF Soft Sets Abstract   PDF
Muhammad Akram, Neha Waseem
 
Vol 47, No 2 (2015): 47_2 Simulation of Drug Diffusion in Mammalian Cell Abstract   PDF
Misbah Gul, Qasim Ali Chaudhry, Naima Abid, Saira Zahid
 
Vol 51, No 5 (2019): 51_5 Sixth-Order Stable Implicit Finite Difference Scheme for 2-D Heat Conduction Equation on Uniform Cartesian Grids with Dirichlet Boundaries Details   PDF
Kainat Jahangir, Shafiq Ur Rehman, Fayyaz Ahmad, Anjum Pervaiz
 
Vol 47, No 1 (2015): 47_1 Slicing Associated to a Plurisubharmonic Function Abstract   PDF
Hedi Khedhiri
 
Vol 53, No 10 (2021): 53_10 Soliton solutions of coupled complex modified Korteweg-de Vries system through Binary Darboux transformation Abstract   PDF
Zaheer Abbas, Nosheen Mushahid
 
Vol 52, No 9 (2020): 52-_9 Solution of 2D Volterra-Fredholm Integral Equations of First Kind by using Discretization Method Abstract   PDF
Faheem Khan, Summiya Yasmin
 
Vol 53, No 12 (2021): 53_12 Solution of nonlinear equations using three point Gaussian quadrature formula and decomposition technique Abstract   PDF
Gul Sana, Muhammad Aslam Noor
 
Vol 47, No 2 (2015): 47_2 Solution of the Diophantine Equation x_1x_2x_3 · · · x_(m−1) = z^n Abstract   PDF
Zahid Raza, Hafsa Masood Malik
 
Vol 52, No 7 (2020): 52_7 Solutions of Some Nielsen-type Integrals Through Hypergeometric Technique with Applications Abstract   PDF
M. I. Qureshi, Javid Majid
 
Vol 49, No 3 (2017): 49_3 Solving Differential Equations by New Wavelet Transform Method Based on the Quasi-Wavelets and Differential Invariants Abstract   PDF
Hamid Reza Yazdani, Mehdi Nadjafikhah
 
Vol 51, No 6 (2019): 51_6 Solving Flexible Fuzzy Multi-Objective Linear Programming Problems: Feasibility and Efficiency Concept of Solutions Abstract   PDF
Gorbanali Ramzannia Keshteli, Seyed Hadi Nasseri
 
Vol 51, No 9 (2019): 51_9 Solving fractional Bratu’s equations using a semi-analytical technique Abstract   PDF
Bahram Agheli
 
Vol 51, No 3 (2019): 51_3 Some Congruences on CA-AG-groupoids Details   PDF
Muhammad Iqbal, Imtiaz Ahmad
 
Vol 49, No 3 (2017): 49_3 Some Families of Convex Polytopes Labeled by 3-Total Edge Product Cordial Labeling Abstract   PDF
Umer Ali, Muhammad bilal, Sohail Zafar, Zohaib Zahid
 
Vol 50, No 3 (2018): 50_3 Some Fejer and Hermite-Hadamard Type Inequalities Considering ²-Convex and (σ, ²)-Convex Functions Abstract   PDF
Muhammad Amer Latif, Wajeeha Irshad
 
Vol 46, No 1 (2014): 46_1 Some Generalizations of Hermite-Hadamard Type Integral Inequalities and their Applications Abstract   PDF
Muhammad Muddassar, Muhammad I. Bhatti
 
Vol 51, No 11 (2019): 51_11 Some Generalize Reimann-Liouville Fractional Estimates Involving FunctionsHaving Exponentially Convexity Property Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor
 
Vol 49, No 1 (2017): 49_1 Some Generalized Aggregation Operators for Cubic Hesitant Fuzzy Sets and Their Applications to Multi Criteria Decision Making Abstract   PDF
Tahir Mahmood, Faisal Mehmood, Qaisar Khan
 
Vol 51, No 8 (2019): 51_8 Some Generalized Contractive Mappings in Generalized Spaces Abstract   PDF
Maliha Rashid, Lariab Shahid
 
Vol 51, No 7 (2019): 51_7 Some Generalized Distance and Similarity Measures for Picture Hesitant Fuzzy Sets and Their Applications in Building Material Recognition and Multi-Attribute Decision Making Abstract   PDF
Naeem Jan, Zeeshan Ali, Kifayat Ullah, Tahir Mahmood
 
Vol 50, No 1 (2018): 50_1 Some Geometric Constructions of Two Variants of Newton’s Method to Solving Nonlinear Equations with Multiple Roots Abstract   PDF
Carlos E. Cadenas R.
 
Vol 47, No 2 (2015): 47_2 Some Hermite-Hadamard Type Inequalities for r-Times Differentiable (σ, t)- Convex Functions Abstract   PDF
Wajeeha Irshad, M. Iqbal Bhatti
 
Vol 51, No 10 (2019): 51_10 Some Hermite-Hadamard type integral inequalities whose n-times differentiable functions are s-logarithmically convex functions Abstract   PDF
Humaira Kalsoom, Sabir Hussain
 
Vol 52, No 12 (2020): 52_12 Some Inclusion Theorems related to Asymptotically Deferred Statistical Equivalent Measurable Functions Abstract   PDF
RABIA SAVAS
 
Vol 50, No 2 (2018): 50_2 Some Interval-Valued Pythagorean Fuzzy Weighted Averaging Aggregation Operators and Their Application to Multiple Attribute Decision Making Abstract   PDF
Khaista Rahman, Asad Ali, Muhammad Sajjad Ali Khan
 
Vol 52, No 2 (2020): 52_2 Some Iterative Methods to Solve Nonlinear Equations Having Faster Convergence Abstract   PDF
Jivandhar Jnawali
 
Vol 48, No 2 (2016): 48_2 Some φ-analogues of Hermite-Hadamard Inequality for s-convex Functions in the Second Sense and Related Estimates Abstract   PDF
M. A. Latif, S. S. Dragomir, E. Momoniat
 
Vol 51, No 9 (2019): 51_9 Some New Discrete Gronwall-Bihari type inequalities and their Applications Abstract   PDF
Madeeha -, Sabir Hussain
 
Vol 51, No 7 (2019): 51_7 Some New Fractional Integral Results Involving Convex Functions by Means of Generalized k-Fractional Conformable Integral Abstract   PDF
Siddra Habib, Shahid Mubeen
 
Vol 53, No 12 (2021): 53_12 Some new generalizations for exponentially (s; m)-preinvex functions considering generalized fractional integral operators Abstract   PDF
Farhat Safdar, Muhammad Attique
 
Vol 51, No 11 (2019): 51_11 Some properties concerning lifting of Bishop formulas on tangent spaceTR3 Abstract   PDF
Hasim CAYIR, Yasemin SOYLU, Gokhan KOSEOGL
 
Vol 51, No 8 (2019): 51_8 Some Properties on Lifting of Frenet Formulas on Tangent Space TR3 Abstract   PDF
Hasim CAYIR, Fıdan JABRAILZADE
 
Vol 51, No 1 (2019): 51_1 Some Results Associated with the Diagonals of Derived Plane Permutations Details   PDF
Kazeem Olalekan Aremu, Rabiu Aliyu Abdulmumin, Muhammad Ibrahim, Jamilu Abubakar
 
Vol 53, No 3 (2021): 53_3 Some Results of Self-Maps in PU-Algebra Abstract   PDF
Dawood Khan, Abdul Rehman, Saleem Iqbal, Naveed Sheikh
 
Vol 45, No 1 (2013): 45_1 Some Results On Homomorphic Images of ∆(2, 3, 13) Abstract   PDF
M. Aslam, Rehan Ahmad
 
Vol 53, No 9 (2021): 53_9 Some Smarandache Curves Constructed from a Spacelike Salkowski Curve with Timelike Principal Normal Abstract   PDF
Sleyman enyurt, Kemal Eren
 
Vol 54, No 5 (2022): 54_5 Some Special Legendre Mates of Spherical Legendre Curves Abstract   PDF
Mahmut Mak, Melek Demir
 
Vol 49, No 1 (2017): 49_1 Some Topological Indices of L(S(CNCk[n])) Abstract   PDF
M. Faisal Nadeem, Sohail Zafar, Zohaib Zahid
 
Vol 47, No 1 (2015): 47_1 Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions Abstract   PDF
Muhammad Amer Latif, Sever Silvestru Dragomir, Ebrahim Momoniat
 
351 - 400 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

 

Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved